# SDR AUS20020068

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C8222410
- Condition: Broken
- Location: Power Lever
- Part time: 22,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE POWER CONTROL CABLE BROKEN.
